# SDR UALA2012030901548

- Difficulty date: March 8, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 43,533 hours, 17,637 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Noisy
- Location: Nr 1 Vhf
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS LOUD PRESSURE LEAK AT FWD JUMPSEAT, LOUDEST MIDWAY BETWEEN 1L AND 1R.  FLT ATTD NOTICED A HUM AT 10,000 FT, WHEN SHE GOT THE 2 DINGS FROM FLT DECK, THAT ITS OK FOR HER TO GET UP.  SITTING DOWN SHE COULD NOT HEAR THE HUM.  HUM IS COMING FROM TOP OF A-C, BY 2000VU CB PNL.  HUM WENT AWAY AS AIRCRAFT SPEEDED UP.  SHE SAID, THAT IT WAS THE LOUDEST AT CTR OF A-C AND GOT LESS AS YOU WENT TO DOOR 1L AND 1R. IT DID NOT SOUND LIKE A DOOR LEAK.  NUMBER ONE VHF ANTENNA GIVES HOWL FROM CF0315.  NOISE NOTICEABLE BTWN 240-270 KNOTS 35,000FT.  REPLACED THE NR 1 (TOP) VHF ANTENNA IAW AMM.
